# SDR CA050104003

- Difficulty date: December 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 38,207 hours
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Engine Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKE OFF AT 65 KNOTS, DUE TO NR 2 ENGINE EPR GAUGE BEING INOPERATIVE. MAINTENANCE REMOVED EPR LINES AND FOUND WATER INU  PIPE OF PT7. THE WATER WAS BLOWN OUT AND DRIED. ENGINE RUN CARRIED OUT, SYSTEM FOUND SERVICEABLE.
